Alert archive / Ohio / River Flood Warnings in 2007
River Flood Warning 77, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Aug 22, 2007, 1:00 PM EDT for Wyandot County, Ohio. It took effect at Aug 22, 2007, 4:29 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2007, 1:00 PM EDT (17:00 UTC)
- In effect from
- Aug 22, 2007, 4:29 PM EDT
- Expired
- Aug 23, 2007, 3:43 AM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Wyandot County, OH
The radar
The Cleveland radar (KCLE), 137 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandusky River near Upper Sandusky (UPPO1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 14.5 ft
- Major stage
- 15.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 221700 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 100 PM EDT WED AUG 22 2007 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO SANDUSKY RIVER AT UPPER SANDUSKY REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC175-230100- /O.NEW.KCLE.FL.W.0077.070822T2030Z-070823T1840Z/ /UPPO1.1.ER.070822T2030Z.070823T0000Z.070823T0640Z.NO/ 100 PM EDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SANDUSKY RIVER AT UPPER SANDUSKY * FROM THIS AFTERNOON UNTIL THURSDAY AFTERNOON. * AT 11 AM WEDNESDAY THE STAGE WAS...12.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 13.3 FEET THIS EVENING. * AT 13.0 FEET...THIS RISE WILL CAUSE LOWLAND FLOODING NEAR THE TOWN OF UPPER SANDUSKY. ROADS IN LOW LYING AREAS NEAR THE RIVER WILL BE FLOODED. $$
3 follow-up statements
000 WGUS81 KCLE 221934 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT WED AUG 22 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO BLACK RIVER AT ELYRIA BLANCHARD RIVER NEAR FINDLAY KILLBUCK CREEK NEAR KILLBUCK MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE PORTAGE RIVER AT WOODVILLE SANDUSKY RIVER AT FREMONT SANDUSKY RIVER AT UPPER SANDUSKY SANDUSKY RIVER AT TIFFIN REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC063-230334- /O.EXT.KCLE.FL.W.0071.000000T0000Z-070824T0930Z/ /FDYO1.3.ER.070821T1014Z.070822T1700Z.070824T0330Z.NR/ 334 PM EDT WED AUG 22 2007 ...FLOOD WARNING NOW EXPECTED TO END LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY * UNTIL LATE THURSDAY NIGHT. * AT 1 PM WEDNESDAY THE STAGE WAS 18.5 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER IS NEAR CREST AND WILL BEGIN TO SLOWLY FALL OVERNIGHT. * AT 17.5 FEET...MAJOR FLOODING WILL OCCUR IN DOWNTOWN FINDLAY. FLOODING CAN BE EXPECTED FROM WESTERFIELD DRIVE TO COUNTY ROAD 236 ALONG THE BLANCHARD RIVER. FLOODING CAN ALSO BE EXPECTED ALONG EAGLE AND LYE CREEKS BETWEEN STATE ROUTE 15 AND THE BLANCHARD RIVER. $$ OHC095-173-230334- /O.EXT.KCLE.FL.W.0074.070822T1924Z-000000T0000Z/ /GRRO1.2.ER.070822T1922Z.070824T0000Z.000000T0000Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS * FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 10 AM WEDNESDAY THE STAGE WAS 14.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 17.4 FEET BY TOMORROW EVENING. * AT 18.5 FEET...FLOODWATERS BEGIN TO AFFECT THE BUSINESS COMMUNITY IN GRAND RAPIDS. $$ OHC095-173-230334- /O.CON.KCLE.FL.W.0072.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.070821T2222Z.070824T0600Z.000000T0000Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL FURTHER NOTICE. * AT 12 PM WEDNESDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY EARLY FRIDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 12.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT PARK. $$ OHC143-230334- /O.EXT.KCLE.FL.W.0076.000000T0000Z-070824T1124Z/ /FREO1.1.ER.070822T1721Z.070823T1800Z.070824T0524Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT FREMONT * FROM THIS AFTERNOON UNTIL FRIDAY MORNING. * AT 11 PM TUESDAY THE STAGE WAS 8.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST NEAR 11.6 FEET BY EARLY TOMORROW AFTERNOON. * AT 11.5 FEET...FLOODING WILL BEGIN IN WHITMANS GROVE. $$ OHC147-230334- /O.CON.KCLE.FL.W.0075.000000T0000Z-000000T0000Z/ /TIFO1.2.ER.070821T2042Z.070823T0600Z.000000T0000Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN * UNTIL FURTHER NOTICE. * AT 1 PM WEDNESDAY THE STAGE WAS 10.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.5 FEET AROUND MIDNIGHT TONIGHT. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT RESIDENTS IN THE TOWN OF TIFFIN. $$ OHC175-230334- /O.EXT.KCLE.FL.W.0077.070822T2029Z-070823T1648Z/ /UPPO1.1.ER.070822T2029Z.070823T0000Z.070823T0448Z.NO/ 334 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT UPPER SANDUSKY * FROM LATE THIS AFTERNOON UNTIL THURSDAY AFTERNOON. * AT 11 AM WEDNESDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST NEAR 13.4 FEET THIS EVENING. * AT 13.5 FEET...FLOODWATERS WILL BEGIN TO AFFECT A FEW HOMES IN UPPER SANDUKSY. $$ OHC093-230334- /O.CON.KCLE.FL.W.0070.000000T0000Z-070823T1727Z/ /ELRO1.1.ER.070820T2211Z.070822T0930Z.070823T1127Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * FROM THIS EVENING UNTIL THURSDAY AFTERNOON. * AT 2 PM WEDNESDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE TOMORROW MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$ OHC075-169-230334- /O.EXT.KCLE.FL.W.0073.000000T0000Z-070823T1130Z/ /KILO1.1.ER.070821T1408Z.070822T0400Z.070823T0530Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL THURSDAY MORNING. * AT 2 PM WEDNESDAY THE STAGE WAS 15.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE AROUND MIDNIGHT TONIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC123-143-173-230334- /O.CON.KCLE.FL.W.0067.000000T0000Z-070823T2239Z/ /WDVO1.1.ER.070821T0021Z.070822T0300Z.070823T1639Z.NO/ 334 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL THURSDAY EVENING. * AT 2 PM WEDNESDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE AND THE EASTERN END OF ERIE STREET. $$
000 WGUS81 KCLE 230228 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EDT WED AUG 22 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO BLACK RIVER AT ELYRIA BLANCHARD RIVER NEAR FINDLAY KILLBUCK CREEK NEAR KILLBUCK MAUMEE RIVER NEAR GRAND RAPIDS PORTAGE RIVER AT WOODVILLE SANDUSKY RIVER AT FREMONT SANDUSKY RIVER AT TIFFIN SANDUSKY RIVER AT UPPER SANDUSKY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO MAUMEE RIVER AT WATERVILLE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC063-231028- /O.EXT.KCLE.FL.W.0071.000000T0000Z-070824T0712Z/ /FDYO1.3.ER.070821T1014Z.070822T1700Z.070824T0112Z.NR/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY * UNTIL LATE THURSDAY NIGHT. * AT 9 PM WEDNESDAY THE STAGE WAS 18.1 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY THURSDAY NIGHT. * AT 17.5 FEET...MAJOR FLOODING WILL OCCUR IN DOWNTOWN FINDLAY. FLOODING CAN BE EXPECTED FROM WESTERFIELD DRIVE TO COUNTY ROAD 236 ALONG THE BLANCHARD RIVER. FLOODING CAN ALSO BE EXPECTED ALONG EAGLE AND LYE CREEKS BETWEEN STATE ROUTE 15 AND THE BLANCHARD RIVER. $$ OHC095-173-231028- /O.EXT.KCLE.FL.W.0074.000000T0000Z-070824T1840Z/ /GRRO1.2.ER.070822T1827Z.070823T0600Z.070824T0640Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING NOW EXPECTED TO END FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS * FROM THIS AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 10 AM WEDNESDAY THE STAGE WAS 14.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AND CREST NEAR 16.5 FEET OVERNIGHT. * AT 15.0 FEET...THIS RISE WILL CAUSE FLOODING OF LOWLAND AREAS NEAR GRAND RAPIDS AND POSSIBLY CAUSE THE FLOODING OF SOME SECONDARY ROADS. $$ OHC095-173-231028- /O.CON.KCLE.FL.W.0072.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.070821T2222Z.070823T1200Z.000000T0000Z.NO/ 1028 PM EDT WED AUG 22 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL SATURDAY. * AT 9 PM WEDNESDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.2 FEET BY THURSDAY MORNING. * AT 12.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT PARK. $$ OHC143-231028- /O.EXT.KCLE.FL.W.0076.000000T0000Z-070824T0941Z/ /FREO1.1.ER.070823T0200Z.070823T1800Z.070824T0341Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT FREMONT * UNTIL LATE THURSDAY NIGHT. * AT 8 PM WEDNESDAY THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD AND CREST NEAR 11.4 FEET BY EARLY THURSDAY AFTERNOON. * AT 11.5 FEET...FLOODING WILL BEGIN IN WHITMANS GROVE. $$ OHC147-231028- /O.EXT.KCLE.FL.W.0075.000000T0000Z-070824T0931Z/ /TIFO1.2.ER.070821T2042Z.070823T1200Z.070824T0331Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING NOW EXPECTED TO END LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN * UNTIL LATE THURSDAY NIGHT. * AT 9 PM WEDNESDAY THE STAGE WAS 10.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.6 FEET BY THURSDAY MORNING AND FALL BELOW FLOOD STAGE THURSDAY NIGHT. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT RESIDENTS IN THE TOWN OF TIFFIN. $$ OHC175-231028- /O.EXT.KCLE.FL.W.0077.000000T0000Z-070823T1824Z/ /UPPO1.1.ER.070823T0150Z.070823T0600Z.070823T0624Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT UPPER SANDUSKY * UNTIL THURSDAY AFTERNOON. * AT 10 PM WEDNESDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.3 FEET OVERNIGHT AND FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 13.5 FEET...FLOODWATERS WILL BEGIN TO AFFECT A FEW HOMES IN UPPER SANDUKSY. $$ OHC093-230801- /O.EXT.KCLE.FL.W.0070.000000T0000Z-070823T0801Z/ /ELRO1.1.ER.070820T2211Z.070822T0930Z.070823T0201Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THURSDAY MORNING. * AT 10 PM WEDNESDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 9.5 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC075-169-231028- /O.EXT.KCLE.FL.W.0073.000000T0000Z-070823T1200Z/ /KILO1.1.ER.070821T1408Z.070822T0400Z.070823T0600Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL THURSDAY MORNING. * AT 9 PM WEDNESDAY THE STAGE WAS 15.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE OVERNIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC123-143-173-231028- /O.EXT.KCLE.FL.W.0067.000000T0000Z-070823T1415Z/ /WDVO1.1.ER.070821T0021Z.070822T0300Z.070823T0815Z.NO/ 1028 PM EDT WED AUG 22 2007 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL THURSDAY MORNING. * AT 9 PM WEDNESDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE AND THE EASTERN END OF ERIE STREET. $$
000 WGUS81 KCLE 230743 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT THU AUG 23 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO BLACK RIVER AT ELYRIA SANDUSKY RIVER AT UPPER SANDUSKY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO BLANCHARD RIVER NEAR FINDLAY KILLBUCK CREEK NEAR KILLBUCK MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE PORTAGE RIVER AT WOODVILLE SANDUSKY RIVER AT FREMONT SANDUSKY RIVER AT TIFFIN REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC063-231543- /O.CON.KCLE.FL.W.0071.000000T0000Z-070824T0712Z/ /FDYO1.3.ER.070821T1014Z.070822T1700Z.070824T0112Z.NR/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY * UNTIL LATE TONIGHT. * AT 1 AM THURSDAY THE STAGE WAS 17.7 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY TONIGHT. * AT 17.5 FEET...MAJOR FLOODING WILL OCCUR IN DOWNTOWN FINDLAY. FLOODING CAN BE EXPECTED FROM WESTERFIELD DRIVE TO COUNTY ROAD 236 ALONG THE BLANCHARD RIVER. FLOODING CAN ALSO BE EXPECTED ALONG EAGLE AND LYE CREEKS BETWEEN STATE ROUTE 15 AND THE BLANCHARD RIVER. $$ OHC095-173-231542- /O.CON.KCLE.FL.W.0074.000000T0000Z-070824T1840Z/ /GRRO1.2.ER.070822T2008Z.070823T1200Z.070824T0640Z.NO/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS * UNTIL FRIDAY AFTERNOON. * AT 10 AM WEDNESDAY THE STAGE WAS 14.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY YESTERDAY AFTERNOON AND CREST NEAR 16.5 FEET BY THIS MORNING. * AT 15.0 FEET...THIS RISE WILL CAUSE FLOODING OF LOWLAND AREAS NEAR GRAND RAPIDS AND POSSIBLY CAUSE THE FLOODING OF SOME SECONDARY ROADS. $$ OHC095-173-231542- /O.CON.KCLE.FL.W.0072.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.070821T2222Z.070823T1200Z.000000T0000Z.NO/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL saturday * AT 12 AM THURSDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.2 FEET BY THIS MORNING. * AT 12.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT PARK. $$ OHC143-231542- /O.CON.KCLE.FL.W.0076.000000T0000Z-070824T0941Z/ /FREO1.1.ER.070823T0242Z.070823T1800Z.070824T0341Z.NO/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT FREMONT * until LATE TONIGHT. * AT 8 PM WEDNESDAY THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LAST NIGHT AND CREST NEAR 11.4 FEET BY THIS AFTERNOON. * AT 11.5 FEET...FLOODING WILL BEGIN IN WHITMANS GROVE. $$ OHC147-231542- /O.CON.KCLE.FL.W.0075.000000T0000Z-070824T0931Z/ /TIFO1.2.ER.070821T2042Z.070823T1200Z.070824T0331Z.NO/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN * UNTIL LATE TONIGHT. * AT 2 AM THURSDAY THE STAGE WAS 10.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.6 FEET BY THIS MORNING. BASED ON CURRENT RAINFALL FORECASTS...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT RESIDENTS IN THE TOWN OF TIFFIN. $$ OHC175-230813- /O.CAN.KCLE.FL.W.0077.000000T0000Z-070823T1824Z/ /UPPO1.1.ER.070823T0150Z.070823T0150Z.070823T0150Z.NO/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING IS CANCELLED FOR THE SANDUSKY RIVER AT UPPER SANDUSKY. * AT 11 PM WEDNESDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 13.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT AND IS FORECAST TO REMAIN BELOW FLOOD STAGE. * AT 13.0 FEET...THIS RISE WILL CAUSE LOWLAND FLOODING NEAR THE TOWN OF UPPER SANDUSKY. $$ OHC075-169-231459- /O.EXT.KCLE.FL.W.0073.000000T0000Z-070823T1459Z/ /KILO1.1.ER.070821T1408Z.070822T0400Z.070823T0859Z.NO/ 343 AM EDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL THIS MORNING. * AT 3 AM THURSDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY EARLY THIS MORNING. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC123-143-173-231542- /O.EXT.KCLE.FL.W.0067.000000T0000Z-070823T1557Z/ /WDVO1.1.ER.070821T0021Z.070822T0300Z.070823T0957Z.NO/ 343 AM EDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL THIS MORNING. * AT 2 AM THURSDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE THIS MORNING. * AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE AND THE EASTERN END OF ERIE STREET. $$ OHC093-230813- /O.CAN.KCLE.FL.W.0070.000000T0000Z-070823T0801Z/ /ELRO1.1.ER.070820T2211Z.070822T0930Z.070823T0236Z.NO/ 343 AM EDT THU AUG 23 2007 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 2 AM THURSDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.5 FEET. * THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT AND IS FORECAST TO REMAIN BELOW FLOOD STAGE. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Aug 22, 9:20 AM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Aug 22, 9:20 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
920 AM EDT WED AUG 22 2007
.SYNOPSIS...
STATIONARY FRONT EXTENDING FROM NORTHWEST OHIO TO SOUTHWEST
PA...WILL TURN WARM AND LIFT SLOWLY NORTHEAST TODAY AS WEAK LOW
PRESSURE MOVES THROUGH THE CENTRAL GREAT LAKES. ANOTHER AREA OF
LOW PRESSURE WILL MOEV THROUGH THE LAKES THURSDAY NIGHT AND DRAG A
COLD FRONT FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE WILL BUILD IN
BY SUNDAY.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
UPDATED FORECAST TO INCLUDE FLASH FLOOD WATCH.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THURSDAY THE WARM FRONT WILL BE EAST OF THE AREA...DRIVEN THERE BY
WEAK LOW PRESSURE MOVING ACROSS THE CENTRAL LAKES. TO THE WEST OF
THE LOW WILL EXTEND ANOTHER STATIONARY THAT WILL TURN COLD AND
MOVE SOUTH INTO THE AREA THURSDAY NIGHT/OR EARLY FRIDAY. WITH
GENERAL INSTABILITY ACROSS THE AREA BELIEVE IT WOULD BE PRUDENT TO
ALSO CONTINUE WITH CHC POPS. WITH SWLY FLOW INCREASING WOULD
EXPECT MOVE OF THE MIDWEST HEAT TO REACH THE AREA. WILL TAKE TEMPS
INTO THE UPPER 80S AND LOWER 90S THURSDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
EXPECT A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY AS THE COLD
FRONT CONTINUES TO MOVE THROUGH/EXIT THE AREA.
PREVIOUS...BOTH ECMWF AND GFS MOVE THE FRONT AND THE PCPN EAST ON
SUNDAY. EXTENDED GUIDANCE CALLS FOR PCPN ON SUN BUT WITH BOTH
MODELS BUILDING RIDGE OVER THE AREA I HAVE OPTED TO KEEP IT OUT ON
SUN. HIGH PRESSURE WILL DOMINATE BOTH MON AND TUE.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
STATIONARY FRONT CONTINUES TO LINGER ACROSS NORTHERN OHIO. IN THE
SHORT TERM THIS MORNING...CONDITIONS CONTINUE TO BE VARIABLE
ACROSS THE AREA. IN GENERAL CONDITIONS FOR BOTH CEILINGS AND VSBYS
RANGING FROM MVFR TO LIFR THROUGHOUT THE AREA. RADAR SHOWING
SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST OH WITH FDY BEING
IMPACTED IN SHORT TERM WITH SHOWERS/TSTMS. REMAINDER OF SITES
DEALING WITH LOW CLDS AND REDUCED VSBYS THIS MORNING...AND
ATTEMPTED SLOW IMPROVEMENTS FOR INTERIOR EASTERN SITES THROUGH
15Z.
CONCERN EARLIER WAS POSSIBLE THUNDERSTORM IMPACT ACROSS SITES
LATER THIS AFTERNOON. HOWEVER...THUNDERSTORM COMPLEX OVER SRN
MICHIGAN IS EXPECTED TO CONTINUE MOVING ESE OVER THE NEXT SEVERAL
HOURS. ATTEMPTED SOME TIMING ACROSS THE WEST FOR TOL AFT 13Z THIS
MORNING. CONTINUED WITH SHOWERS AND STORMS IN FDY OVER NEXT FEW
HOURS. AS FOR REMAINDER OF SITES...WILL NEED TO MONITOR THIS
FEATURE THROUGH THE MORNING AND TO SEE HOW IT PROGRESSES EASTWARD.
MENTIONED -TSRA IN TAFS AT MFD AND CLE-CAK THROUGH LATE MORNING
INTO EARLY AFTERNOON. MENTIONED JUST SOME VCTS ACROSS REMAINDER OF
SITES INTO LATE AFTERNOON.
INTO THE EVENING AND OVERNIGHT DID INCLUDE A TREND TOWARDS MVFR TO
POSSIBLY SOME IFR VISBYS AND/OR CEILINGS.
NEXT COLD FRONT WILL SAG SOUTH ACROSS THE LOWER LAKES FRIDAY BUT
WILL APPARENTLY HANG UP NORTH OF TAF SITES AS A WAVE DEVELOPS
ALONG THE FRONT AND MOVES EAST LATE SAT. EACH MORNING THROUGH THE
END OF THE WEEK SHOULD FEATURE MVFR/LOCAL IFR FOG/HAZE AS
ATMOSPHERE REMAINS MOIST WITH RELATIVELY HIGH DEWPOINTS. ALSO...AT
THIS TIME CANNOT RULE OUT THE CHANCE OF A SHOWERS AND
THUNDERSTORMS ACROSS THE AREA UNTIL THE COLD FRONT FINALLY MOVES
THROUGH THE AREA LATE SAT. DRYING OUT BEHIND THE COLD FRONT AND
VFR SUNDAY.
&&
.MARINE...
STATIONARY FRONT ACROSS NORTHERN OHIO WILL SLOWLY MOVE NORTH OVER
THE LAKE TODAY. LIGHT FLOW ACROSS THE AREA TODAY...AND WITH THE
FRONTAL BOUNDARY MOVING OVER THE LAKE EXPECTING WINDS TO BE RATHER
VARIABLE. IN THE NEARSHORE THINKING THAT LIGHT GRADIENT WILL ALLOW
SOMEWHAT OF AN ONSHORE FLOW ACROSS MUCH OF THE LAKE WITH PERHAPS THE
FAR WESTERN AREAS SEEING A MAINLY SOUTHEAST TO SOUTH WIND TODAY.
WINDS WILL CONTINUE TO BE LIGHT WEDNESDAY NIGHT AND THURSDAY WITH A
MORE PREDOMINATE SOUTHERLY FLOW SETTING UP ACROSS THE ENTIRE LAKE.
NEXT FEATURE IS AN AREA OF LOW PRESSURE THAT WILL TRACK THROUGH THE
CENTRAL GREAT LAKES THURSDAY NIGHT INTO FRIDAY. GUIDANCE SHOWING
THIS FEATURE ALLOWING FOR SOUTH-SOUTHWEST WINDS TO INCREASE ACROSS
THE LAKE APPROACHING 20KT BY FRIDAY MORNING. LITTLE CHANGE BEYOND
THAT AS COLD FRONT ATTEMPTS TO MOVE THROUGH FRIDAY NIGHT BUT GETS
HUNG UP OVER THE AREA. CONTINUE WITH WINDS BRIEFLY TURNING NORTHERLY
FOR A SHORT TIME THEN BACK SOUTH FOR SATURDAY AHEAD OF COLD FRONT
THAT IS EXPECTING TO FINALLY CROSS THE AREA LATE SAT. HIGH PRESSURE
BUILDS IN FOR SUNDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>011-017>021-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...TK
LONG TERM...GARNET
AVIATION...ABE
MARINE...ABEHazardous weather outlook, Aug 22, 10:27 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1027 AM EDT WED AUG 22 2007 LEZ142>149-162>169-OHZ012>014-022-023-033-089-PAZ001>003-231430- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LAKE-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1027 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>021-027>032-036>038-047-231430- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- 1027 AM EDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GARNET
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:27 PM EDT | River Flood Warning | CLE | Sandusky | 3 days |
| Aug 22, 5:53 AM EDT | Areal Flood Warning | CLE | Ashland | 6 hr |
| Aug 22, 7:43 AM EDT | Flash Flood Warning | CLE | Hancock | 4 hr |
| Aug 22, 8:05 AM EDT | Areal Flood Warning | CLE | Marion | 28 hr |
| Aug 22, 8:25 AM EDT | Flash Flood Watch | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 16 more | 32 hr |
| Aug 22, 9:37 AM EDT | Marine Weather Statement | CLE | 113 min | |
| Aug 22, 11:00 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Hancock, Richland, Wyandot | 24 hr |
Nearby
River Flood Warnings in Ohio, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.